# SDR SWAA2024031453586

- Difficulty date: February 18, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER 2024-123394<[01] REPLACED LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 186A1001 SH 10 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 186A1001 SH 10 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW
